Please wait a minute...
Chin. Phys., 2002, Vol. 11(1): 5-8    DOI: 10.1088/1009-1963/11/1/002
GENERAL Prev   Next  

Form invariance and Lie symmetry of equations of non-holonomic systems

Wang Shu-Yong, Mei Feng-Xiang
Department of Applied Mechanics, Beijing Institute of Technology, Beijing 100081, China
Abstract  In this paper, we study the relation between the form invariance and Lie symmetry of non-holonomic systems. Firstly, we give the definitions and criteria of the form invariance and Lie symmetry in the systems. Next, their relation is deduced. We show that the structure equation and conserved quantity of the form invariance and Lie symmetry of non-holonomic systems have the same form. Finally, we give an example to illustrate the application of the result.
Keywords:  non-holonomic mechanics      form invariance      analytical mechanics      Lie symmetry  
Received:  02 July 2001      Revised:  29 August 2001      Published:  12 June 2005
PACS:  45.05.+x (General theory of classical mechanics of discrete systems)  
Fund: Project supported by the National Natural Science Foundation of China (Grant No. 19972010).

Cite this article: 

Wang Shu-Yong, Mei Feng-Xiang Form invariance and Lie symmetry of equations of non-holonomic systems 2002 Chin. Phys. 11 5

[1] Lie symmetry theorem of fractional nonholonomic systems
Sun Yi, Chen Ben-Yong, Fu Jing-Li. Chin. Phys. B, 2014, 23(11): 110201.
[2] Lie symmetries and exact solutions for a short-wave model
Chen Ai-Yong, Zhang Li-Na, Wen Shuang-Quan. Chin. Phys. B, 2013, 22(4): 040510.
[3] Lie symmetry and its generation of conserved quantity of Appell equation in a dynamical system of the relative motion with Chetaev-type nonholonomic constraints
Wang Xiao-Xiao, Han Yue-Lin, Zhang Mei-Ling, Jia Li-Qun. Chin. Phys. B, 2013, 22(2): 020201.
[4] Noether symmetry and conserved quantities of the analytical dynamics of a Cosserat thin elastic rod
Wang Peng, Xue Yun, Liu Yu-Lu. Chin. Phys. B, 2013, 22(10): 104503.
[5] Mei symmetry and conserved quantities in Kirchhoff thin elastic rod statics
Wang Peng, Xue Yun, Liu Yu-Lu. Chin. Phys. B, 2012, 21(7): 070203.
[6] Form invariance and approximate conserved quantity of Appell equations for a weakly nonholonomic system
Jia Li-Qun, Zhang Mei-Ling, Wang Xiao-Xiao, Han Yue-Lin. Chin. Phys. B, 2012, 21(7): 070204.
[7] Mei conserved quantity directly induced by Lie symmetry in a nonconservative Hamilton system
Fang Jian-Hui,Zhang Bin,Zhang Wei-Wei,Xu Rui-Li. Chin. Phys. B, 2012, 21(5): 050202.
[8] Lie symmetries and conserved quantities of discrete nonholonomic Hamiltonian systems
Wang Xing-Zhong,Fu Hao,Fu Jing-Li. Chin. Phys. B, 2012, 21(4): 040201.
[9] Approximate solution of the magneto-hydrodynamic flow over a nonlinear stretching sheet
Eerdunbuhe,Temuerchaolu. Chin. Phys. B, 2012, 21(3): 035201.
[10] Lie symmetry and Mei conservation law of continuum system
Shi Shen-Yang, Fu Jing-Li. Chin. Phys. B, 2011, 20(2): 021101.
[11] Lie symmetry and the generalized Hojman conserved quantity of Nielsen equations for a variable mass holonomic system of relative motion
Zhang Mei-Ling, Sun Xian-Ting, Wang Xiao-Xiao, Xie Yin-Li, Jia Li-Qun. Chin. Phys. B, 2011, 20(11): 110202.
[12] Special Lie symmetry and Hojman conserved quantity of Appell equations in a dynamical system of relative motion
Xie Yin-Li, Jia Li-Qun, Luo Shao-Kai. Chin. Phys. B, 2011, 20(1): 010203.
[13] Form invariance and new conserved quantity of generalised Birkhoffian system
Mei Feng-Xiang, Wu Hui-Bin. Chin. Phys. B, 2010, 19(5): 050301.
[14] A new type of conserved quantity of Lie symmetry for the Lagrange system
Fang Jian-Hui. Chin. Phys. B, 2010, 19(4): 040301.
[15] Lie symmetries and conserved quantities for a two-dimensional nonlinear diffusion equation of concentration
Zhao Li, Fu Jing-Li, Chen Ben-Yong. Chin. Phys. B, 2010, 19(1): 010301.
No Suggested Reading articles found!